Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 613201, 7 pages
http://dx.doi.org/10.1155/2012/613201
Research Article

Translative Packing of Unit Squares into Squares

Institute of Mathematics and Physics, University of Technology and Life Sciences, Kaliskiego 7, 85-789 Bydgoszcz, Poland

Received 28 March 2012; Revised 24 May 2012; Accepted 24 May 2012

Academic Editor: Naseer Shahzad

Copyright © 2012 Janusz Januszewski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. T. Croft, K. J. Falconer, and R. K. Guy, Unsolved Problems in Geometry, Springer, New York, NY, USA, 1991. View at Zentralblatt MATH
  2. E. Friedman, “Packing unit squares in squares: a survey and new results,” The Electronics Journal of Combinatorics # DS7, 2009. View at Google Scholar
  3. F. Göbel, “Geometrical packing and covering problems,” in Packing and Covering in Combinatorics, A. Schrijver, Ed., vol. 106 of Mathematical Centre tracts, pp. 179–199, 1979. View at Google Scholar
  4. H. Groemer, “Covering and packing properties of bounded sequences of convex sets,” Mathematika, vol. 29, no. 1, pp. 18–31, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Januszewski, “Translative packing two squares in the unit square,” Demonstratio Mathematica, vol. 36, no. 3, pp. 757–762, 2003. View at Google Scholar · View at Zentralblatt MATH
  6. G. Fejes Tóth, “Packing and covering,” in Handbook of Discrete and Computational Geometry, J. E. Goodman and J. O'Rourke, Eds., pp. 19–41, CRC, Boca Raton, Fla, USA, 1997. View at Google Scholar · View at Zentralblatt MATH
  7. http://www.packomania.com/, updated by E. Sprecht.